RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 23, Issue 4  


Ergodic and stability theorems for random walks in the strip and their applications
A. A. Borovkov
705
Polynomials of generalized random field and its moments
R. L. Dobrušin, R. A. Minlos
715
Limit theorems for time-homogeneous Markov processes
G. P. Klimov
731
On the accuracy of the remainder term estimation in the central limit theorem
L. V. Rozovskiĭ
744
A regression problem for continuous time series
N. P. Rasulov, A. S. Holevo
762
Classification errors in the case of multidimensional distributions
L. D. Mešalkin, V. I. Serdobol'skiĭ
772
On the uniqueness and existence of solutions of stochastic equations with respect to semimartingales
L. I. Gal'čuk
782
Decomposable statistics and hypothesis testing. The case of small samples
G. I. Ivčenko, Yu. I. Medvedev
796
Limit theorem for a critical multitype Bellman–Harris branching process with infinite second moments
V. A. Vatutin
807

Short Communications
On the accuracy of Poisson approximation in an occupancy problem
A. M. Zubkov, V. G. Mihaĭlov
819
A lower bound for risks of non-parametrical estimates of density in the uniform metrics
R. Z. Has'minskiĭ
824
Einige Aufgaben der Verteilungscharakterisierung, die in der Zuverlässigkeitstheorie entstehen
L. B. Klebanov
828
The expectation of a branching diffusion process with continuous time
P. I. Maĭster
831
The minimax and the uniformly best estimates under quadratic loss on the base of the finite statistical structure
P. N. Sapožnikov
836
On the Riesz–Markov theorem for vector stochastic measures
L. N. Mironyuk, O. E. Citrickiĭ
842
The rejection of outlying observations in angular measurements
M. Mirvaliev
846
On a probabilistic solution of linear systems of elliptic and parabolic equations
G. N. Mil'šteĭn
851
On a representation of the optimal filtering estimate for Markov processes, governed by stochastic integro-differential equations with partial derivatives
O. A. Glonti
856

Summary of Reports Presented at Sessions of The Probability and Statistics Seminar at the Leningrad Section of The Mathematical Institute of the USSR Academy of Sciences, 1977
862
Summary of Reports Presented at Sessions of the Probability and Statistics Seminar at the Kiev T. G. Shevchenko State University, 1977
874
The Twelfth All-Union Seminar on Probability Theory and Mathematical Statistics
A. A. Novikov, A. S. Holevo
886

New Books
New books
T. B. Yarina
887
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019